Zeros of para-orthogonal polynomials and linear spectral transformations on the unit circle

e-Archivo Repository

Show simple item record

dc.contributor.author Castillo Rodríguez, Kenier
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Rebocho, M. N.
dc.date.accessioned 2016-07-07T07:31:40Z
dc.date.available 2017-04-01T22:00:08Z
dc.date.issued 2016-03
dc.identifier.bibliographicCitation Numerical Algorithms, 2016, v. 71, Issue 3, pp. 699-714.
dc.identifier.issn 1017-1398
dc.identifier.uri http://hdl.handle.net/10016/23297
dc.description.abstract We study the interlacing properties of zeros of para-orthogonal polynomials associated with a nontrivial probability measure supported on the unit circle d mu and para-orthogonal polynomials associated with a modification of d mu by the addition of a pure mass point, also called Uvarov transformation. Moreover, as a direct consequence of our approach, we present some results related with the Christoffel transformation.
dc.description.sponsorship The authors thank the referees for their comments and suggestions. This work is partially supported by the CMUC, funded by the European Regional Development Fund through the program COMPETE and by the Portuguese Government through the Fundacao para a Ciência e a Tecnologia (FCT) under the project PEst-C/MAT/UI0324/2013. The research of the first author is supported by the Portuguese Government through the FCT under the grant SFRH/BPD/101139/2014. This author also acknowledges the financial support by the Brazilian Government through the CNPq under the project 470019/2013-1. The research of the first and second author is supported by the Dirección General de Investigación Científica y Técnica, Ministerio de Economía y Competitividad of Spain under the project MTM2012–36732–C03–01. The second author also acknowledges the financial support by the Brazilian Government through the CAPES under the project 107/2012.
dc.format.extent 17
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer 2016
dc.subject.other Para orthogonal polynomials
dc.subject.other Interlacing of zeros
dc.subject.other Uvarov transformation
dc.subject.other Christoffel transformation
dc.title Zeros of para-orthogonal polynomials and linear spectral transformations on the unit circle
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1007/s11075-015-0017-3
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1007/s11075-015-0017-3
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012–36732–C03–01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 699
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 714
dc.identifier.publicationtitle Numerical algorithms
dc.identifier.publicationvolume 71
dc.identifier.uxxi AR/0000017947
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record